# SDR AALA202402291137

- Difficulty date: February 28, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 60,252 hours, 24,619 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500i-520g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND WING TO BODY ON RAM AIR INLET LOCATED AT BS 500I TO 520G, AND STR 22R TO 24R HAS CORROSION ON SKIN. REMOVED CORROSION ON SKIN AT RAM AIR INLET PERFORMED ALL WORK ON EA 350861.
